# SDR DALA2025090306535

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 88,525 hours, 23,598 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND 41DEF OVERHEAD EMERGENCY LIGHT INOP.   R/R HOUSING ASSY PER B757 AMM 32-51. UPON LOCATING BATT PACK M736 & M737 FOUND CONNECTORS INSTALLED INVERSELY. SWAPPED CONNECTORS TO CORRECT CONFIG. FAULT NOW LOCATED AC LEFT SIDE @ SEATS 40 ABC TO AFT. 41DEF NML. RR M736 BATT AND CHARGER IAW AMM 33-51. ALL EMERG LIGHT TEST GOOD. (7774124)
